Author Hooft, J.P. and Pieffers, J.B.M.
Title Manoeuvrability of frigates in waves
Conference/Journal Marine Technology
Month October
Year 1988
Volume 25
Number 4
Pages 262-271

Abstract
This paper describes the setup of a mathematical model for the prediction of the manoeuvrability of frigates by means of computer simulations. For the manoeuvrability in still water, a quasi-static math description is used while dynamic effects are added for the description of the manoeuvrability in a seaway. In this latter description, the dynamic effects of the rudder action on the ship its roll behaviour are also incorporated.

   Subject to copyright regulations